# SDR USAA002034

- Difficulty date: November 28, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 34,594 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .25 INCH, BS 178, WL 206, RBL 1.  REPAIRED DOUBLER PER EA 68551.  (M)
